| Model Number |
MI1200 SYNCHRONY |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user's hearing performance with the device was affected after a trauma.The user was reimplanted.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.